American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 47 of 47 found      Go to page: 1 2

[31] Moshe Marcus and Victor J. Mizel. Representation theorems for nonlinear disjointly additive functionals and operators on Sobolev spaces . Trans. Amer. Math. Soc. 228 (1977) 1-45. MR 0454622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Thomas A. W. Dwyer. Convolution equations for vector-valued entire functions of nuclear bounded type . Trans. Amer. Math. Soc. 217 (1976) 105-119. MR 0487450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Moshe Marcus and Victor J. Mizel. Extension theorems for nonlinear disjointly additive functionals and operators on Lebesgue spaces, with applications. Bull. Amer. Math. Soc. 82 (1976) 115-117. MR 0402485.
Abstract, references, and article information   
View Article: PDF

[34] Atle Seierstad. Compactness of sets of integrable functions with values in a Banach space . Proc. Amer. Math. Soc. 52 (1975) 204-208. MR 0470676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jon C. Helton. Mutual existence of product integrals in normed rings . Trans. Amer. Math. Soc. 211 (1975) 353-363. MR 0387536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] L. McLinden. Conjugacy correspondences: a unified view . Trans. Amer. Math. Soc. 203 (1975) 257-274. MR 0365276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Richard M. Aron and Martin Schottenloher. Compact holomorphic mappings on Banach spaces and the approximation property. Bull. Amer. Math. Soc. 80 (1974) 1245-1249. MR 0355594.
Abstract, references, and article information   
View Article: PDF

[38] Barbara Faires. On Vitali-Hahn-Saks type theorems. Bull. Amer. Math. Soc. 80 (1974) 670-674. MR 0377509.
Abstract, references, and article information   
View Article: PDF

[39] Ih Ching Hsu and Robert G. Kuller. Convexity of vector-valued functions . Proc. Amer. Math. Soc. 46 (1974) 363-366. MR 0423076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] R. B. Darst. The Vitali-Hahn-Saks and Nikodym theorems for additive functions. II. Bull. Amer. Math. Soc. 79 (1973) 758-760. MR 0316669.
Abstract, references, and article information   
View Article: PDF

[41] Jon C. Helton. An existence theorem for sum and product integrals . Proc. Amer. Math. Soc. 39 (1973) 149-154. MR 0317048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Nishan Krikorian. Compact multilinear transformations . Proc. Amer. Math. Soc. 33 (1972) 373-376. MR 0295076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] J. Kuelbs and V. Mandrekar. The Wiener closure theorems for abstract Wiener spaces . Proc. Amer. Math. Soc. 32 (1972) 169-178. MR 0293053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Habib Salehi. Stone's theorem for a group of unitary operators over a Hilbert space . Proc. Amer. Math. Soc. 31 (1972) 480-484. MR 0300128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] A. Mukherjea and N. A. Tserpes. Idempotent measures on locally compact semigroups . Proc. Amer. Math. Soc. 29 (1971) 143-150. MR 0296207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] J. Kuelbs and V. Mandrekar. Harmonic analysis on certain vector spaces . Trans. Amer. Math. Soc. 149 (1970) 213-231. MR 0301162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Michael J. Fisher. Harmonic functions and their conjugates on Hilbert space . Trans. Amer. Math. Soc. 137 (1969) 387-405. MR 0632071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 47 of 47 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia